Colgin Plus Tablets
Anti cold and flu tablets Colgin Plus contains Paracetamol 500mg + Phenylephrine 10mg + Chlorpheniramine Maleate 2mg.
Colgin Plus tablet is the best cold medicine to provide multi-symptom relief from the common symptoms of cold and flu. The special formulation with its unique combination of paracetamol, phenylephrine, and chlorpheniramine makes Colgin Plus one of the best cold medicines to treat and provide temporary relief from the multi-symptoms of cold and flu. It acts as a decongestant, antihistamine, analgesic, and antipyretic.
Colgin Plus anti cold tablets is the best cold medicine with a non-drowsy formula that is highly effective in providing fast relief from cold symptoms like nasal congestion, headache, fever, cough, sore throat, watery eyes, and body ache.
Therapeutic action of Paracetamol in Colgin Plus Tablets
Paracetamol acts as an antipyretic and analgesic to reduce fever and relieve pain. Grouped under the drug class Acetaminophen or APAP, paracetamol acts as a painkiller and mild anti-inflammatory to treat mild to moderate fever and pain. One of the most commonly associated symptoms of a cold is a headache, which is often triggered by congestion or sinus. Paracetamol in Colgin Plus anti cold tablets helps to relieve the discomfort and pain associated with headaches.
Therapeutic action of Phenylephrine in Colgin Plus Tablets
Phenylephrine acts as a decongestant that helps to provide temporary relief from a stuffy nose, blocked nose, and sinus congestion. Pharmacologically, phenylephrine belongs to the group of sympathomimetic medicines. Some of the typical symptoms of cold include a stuffy nose and runny nose. Phenylephrine in Colgin Plus helps to reduce the size of the blood vessels in the nose and relieve nasal congestion.
Colgin Plus Tablets
Therapeutic action of Chlorpheniramine in Colgin Plus Tablets
Chlorpheniramine shows anti-allergic action and helps to control the symptoms of common cold and allergies. It belongs to the category of first-generation antihistamine and works by reducing the effects of natural histamine secreted in the body. Chlorpheniramine maleate, a common ingredient in symptomatic treatment preparation for cold, helps to reduce the symptoms of cold and flu such as runny nose, watery eyes, itching, and sneezing.
Colgin Plus tablets for multi-symptom relief of cold and flu
As the best multi-symptom cold relief medicine, the Colgin Plus tablet is effective in reducing allergic symptoms of sinus congestion and sinus pressure. It helps to temporarily relieve symptoms such as watery eyes, sneezing, runny nose and itching of the throat and nose. Colgin Plus tablets soothe a sore throat, reduce fever, relieves muscle pain and headache.
Colgin Plus delivers the maximum strength, so you can get relief from a multitude of cold symptoms in a simple solution. Colgin Plus is considered both as a prescription drug and over-the-counter medicine for the treatment of cold symptoms.
From the house of Medopharm, one of the leading manufacturers of cold and flu relief medicines in India, Colgin Plus is the most prescribed as well as recommended brand among oral OTC cold relief tablets. This non-drowsy decongestant, antihistamine, and analgesic medicine can be used by adults and children 12 years and older for fast, powerful relief from symptoms of cold and flu.
Colgin Plus - Anti Cold and Flu Tablet
Composition – Paracetamol 500mg + Phenylephrine 10mg + Chlorpheniramine Maleate 2mg
Brand Name – Colgin Plus
Common Name – Best Cold Medicine, Anti cold medicine, Multi-symptom relief from cold & flu
Therapeutic use – Multi-symptom relief from cold, cough, allergy, sneezing, watery eyes, stuffy nose, etc.
Packing – 10 x 10 Tablets per box
Colgin Plus Tablets contain paracetamol, phenylephrine, and chlorpheniramine. It is prescribed to relieve cold and flu symptoms. Also, It is the best cold medicine bought over-the-counter (OTC) for instant relief.
- Watery eyes
- Runny nose
Frequently Asked Questions – Colgin Plus Tablets
What is Colgin Plus?
Colgin Plus is a combinational medicine composed of paracetamol, phenylephrine, and chlorpheniramine maleate that helps in providing relief from the symptoms of cold and flu. It is prescribed by doctors for the treatment of nasal congestion, headache, fever, cough, sore throat, and other symptoms associated with cold and flu.
Why is Colgin Plus considered a multi-symptom cold relief tablet?
The common cold is associated with many or multi-symptoms. They include nasal congestion, headache, fever, cough, sore throat, watery eyes, body ache, and other symptoms. Colgin Plus tablets are specially formulated with maximum strength composition of paracetamol, phenylephrine, and chlorpheniramine maleate. Colgin Plus offers multi-symptom cold relief by acting as a pain reliever, fever reducer, decongestant, and antihistamine.
What are the uses of the Colgin Plus tablet?
The fast action formula of Colgin Plus tablets helps to provide multi-symptom cold relief
- Paracetamol, an antipyretic medicine, helps to reduce fever
- Paracetamol also acts as an analgesic and helps to relieve pain, headache, and body ache
- Chlorpheniramine is an antihistamine that helps to reduce the effects of histamine in the body and control the symptoms of allergy
- Chlorpheniramine helps to manage the symptoms of sneezing, itchy nose or throat, watery eyes, and runny nose
- Phenylephrine, a decongestant, helps to reduce the swelling of the blood vessels in the nasal passages
- Phenylephrine helps to relieve the symptoms of a stuffy nose or blocked nose
When should I take the Colgin Plus tablet?
As advised by the doctor, you can take the Colgin plus tablet with or after food. Patients with gastric disorders and stomach irritation should take the medicine after having food.
Is Colgin Plus a decongestant?
Colgin Plus acts as a decongestant and helps to relieve the symptoms of nasal congestion, one of the most commonly associated symptoms of cold and flu.
Can I take Colgin Plus tablets for sore throat?
Colgin Plus is one of the most recommended cold and flu medicines used for sore throat. Colgin Plus contains Chlorpheniramine, which acts as an antihistamine. It provides relief in the itchy throat while paracetamol in the Colgin plus helps to relieve the pain in the throat.
Is the Colgin Plus tablet antibiotic?
No, the Colgin Plus tablet is not an antibiotic. It is an analgesic, antihistamine, and decongestant used to provide relief in symptoms associated with cold, flu and nasal decongestion.
How can you prevent the spread of a cold?
- While sneezing or coughing, cover the mouth and nose with an elbow or tissue
- Clean your hands and surfaces using antibacterial sanitizers
- Frequent washing of hands with soap and water
- Avoid contact of your eyes, nose, and mouth with hands to reduce the infections from spreading
- Avoid sharing common resources like drinking glasses and plates or towels etc.
What are the factors for catching a cold?
- Contact with a person in cold
- Frequent touching of eyes, mouth, and nose
- Improper or insufficient rest to the body
- A weaker immune system
- Spread of infection from surfaces contaminated with bacteria or virus
What is the cause of the common cold?
More often, colds are caused by viruses called rhinoviruses. When a person with cold sneezes or coughs, it spreads through the droplets dispersed in the air. You can also catch a cold when coming in contact with any surface contaminated with the virus.
Is the common cold seasonal?
It is more likely to get colds in fall and winter. However, against prevailing belief, the common cold is not caused by getting wet or cold and you can get a cold anytime. Seasonal changes may lower the body’s natural defense mechanism towards fighting against rhinoviruses, which may cause respiratory infection and cold.
What are the symptoms of cold and flu?
The symptoms of cold and flu might vary with each individual based on the infection.
Some of the symptoms associated with cold and flu include:
- Sore throat
- A runny nose followed by thick mucus in later stage
- Nasal congestion
- Watery eyes
- Headache that can propagate to severe headaches
- Mild to moderate fever
What should I do to relieve cold symptoms?
- Take more rest
- Drink plenty of water
- Have hot soups, preferably chicken soup
- Boost the immune system by taking nutritional food
- Take care of your symptoms with OTC cold medicines like Colgin Plus
We try to ensure that the information provided is correct and up-to-date to our knowledge. However, Medopharm and the contributors and editors of this information are not responsible for its accuracy, omissions, or any misappropriate actions taken because of reading this information.
Your doctor will prescribe the medicines in different ways for different patients based on his/her judgement. We recommend you to seek the advice of your doctor. The information provided here is for the use of these medicines in India, and may not be applicable or suitable for other countries.